# SDR RAIA00104020

- Difficulty date: April 26, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 13,284 hours, 13,049 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360948
- Condition: Failed
- Location: Avionics Bay
- Part time: 11,694 hours, 11,748 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

5407-RIC- FIRST OFFICERS (RIGHT) ATTITUDE HEADING REFERENCE SYSTEM (AHRS) FAILED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED RIGHT AHRS COMPUTER.
